MathSciNet Relay Station
MathSciNet bibliographic data
MR856623 (87j:46031) 46B20
Goebel, K.; Sękowski, T. The modulus of noncompact convexity. Ann. Univ. Mariae Curie-Skłodowska Sect. A 38 (1984), 41–48 (1986).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement